Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

À propos de “wedges” et d’“edges”, et de prolongements holomorphes
HTML articles powered by AMS MathViewer

by Jean-Pierre Rosay PDF
Trans. Amer. Math. Soc. 297 (1986), 63-72 Request permission

Abstract:

Holomorphic extensions in wedges of continuous functions defined on edges, which are extensions in the distributional sense, are shown to be genuine continuous extensions, and a ${\mathcal {C}^1}$ version of the edge of the wedge theorem is proved.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 32A40, 32D15, 32E20
  • Retrieve articles in all journals with MSC: 32A40, 32D15, 32E20
Additional Information
  • © Copyright 1986 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 297 (1986), 63-72
  • MSC: Primary 32A40; Secondary 32D15, 32E20
  • DOI: https://doi.org/10.1090/S0002-9947-1986-0849467-2
  • MathSciNet review: 849467